# SDR SWIA202163767

- Difficulty date: August 30, 2021
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL600*
- Aircraft serial: 10074
- Aircraft time: 37,344 hours, 26,739 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Part number: SH670320365
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS333, STGR 1R IS CRACKED AS MARKED.      (C-CHECK RO 1/13/2022)    REMOVE AND REPLACED FS333 FRAME SECTION FROM STGR -0- TO 9R. IAW DWG # SH670-31950 AND CRJ700 SRM 51-23-00-001-001-A01, 51-40-11-001-001-A01, 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. SEE CAMP#23531501 FOR PRESSURAZATION CHECK.
